On the uniqueness of solutions of Volterra integral equations with retarded argument
Doklady Akademii Nauk, Tome 160 (1965) no. 5, pp. 1007-1008
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_5_a7,
author = {A. I. Logunov and Z. B. Tsalyuk},
title = {On the uniqueness of solutions of {Volterra} integral equations with retarded argument},
journal = {Doklady Akademii Nauk},
pages = {1007--1008},
year = {1965},
volume = {160},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a7/}
}
TY - JOUR AU - A. I. Logunov AU - Z. B. Tsalyuk TI - On the uniqueness of solutions of Volterra integral equations with retarded argument JO - Doklady Akademii Nauk PY - 1965 SP - 1007 EP - 1008 VL - 160 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a7/ LA - ru ID - DAN_1965_160_5_a7 ER -
A. I. Logunov; Z. B. Tsalyuk. On the uniqueness of solutions of Volterra integral equations with retarded argument. Doklady Akademii Nauk, Tome 160 (1965) no. 5, pp. 1007-1008. http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a7/